# SDR CALA2025020602220

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 37,357 hours, 13,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC/OZONE SMELL ON DESCENT. RAN QRH SMOKE FIRE FUMES CHECKLIST TO STEP 25 DEBRIEFED CREW AND NOTICED OZONE SMELL IN FLT DECK DURING DECENT INTO IAH @ AROUND 13000'. F/A ALSO HAD A FAINT SMELL IN FWD AND AFT GALLEY. DID NOT NOTICE ANY SMELL IN CABIN. PERFORMED FIM TASK 21-00 TASK 806 INCLUDING REPLACING RECIRC FILTERS REF AMM 21-25-01, NEED LIVETV TO ACCOMPLISH TASK REF AMM 44-20-36 OR 44-30-00 TO COMPLETE FIM TASK 21-00 TASK 806. NEVER WAS ABLE TO DUPLICATE ANY SMELLS IN COCKPIT, CABIN OR GALLEYS. PAC PERFORMED GVI FOR IFE SYSTEM AND POWER OUTLET ENTIRE THE CABINS INCLUDING HANDSET CRADLE NO FAULT FOUND IAW AMM 44-21-00.OPS CHECK GOOD. VERIFIED THE VENDOR PANASONIC ACCOMPLISHED THEIR LIVETV AND POWER PORT OPS CKS WITH NO SMELL NOTED. THIS WAS THE LAST STEP IN THE FIM. SHOW THE COMPLETION OF FIM 21-00 TASK 806.
